Academic Journals Database
Disseminating quality controlled scientific knowledge

The M<sup>X</sup>/M/1 Queue with Multiple Working Vacation

ADD TO MY LIST
 
Author(s): Yutaka Baba

Journal: American Journal of Operations Research
ISSN 2160-8830

Volume: 02;
Issue: 02;
Start page: 217;
Date: 2012;
Original page

Keywords: MX/M/1 Queue | Multiple Working Vacation | Probability Generating Function | Waiting Time Distribution | Stochastic Decomposition

ABSTRACT
We study a batch arrival MX/M/1 queue with multiple working vacation. The server serves customers at a lower rate rather than completely stopping service during the service period. Using a quasi upper triangular transition probability matrix of two-dimensional Markov chain and matrix analytic method, the probability generating function (PGF) of the stationary system length distribution is obtained, from which we obtain the stochastic decomposition structure of system length which indicates the relationship with that of the MX/M/1 queue without vacation. Some performance indices are derived by using the PGF of the stationary system length distribution. It is important that we obtain the Laplace Stieltjes transform (LST) of the stationary waiting time distribution. Further, we obtain the mean system length and the mean waiting time. Finally, numerical results for some special cases are presented to show the effects of system parameters.
Affiliate Program     

Tango Rapperswil
Tango Rapperswil